Notes on tolerance factorable classes of algebras

Chajda Ivan and Radeleczki Sándor: Notes on tolerance factorable classes of algebras. In: Acta scientiarum mathematicarum, (80) 3-4. pp. 389-397. (2014)

[thumbnail of math_080_numb_003_004_389-397.pdf] Cikk, tanulmány, mű
math_080_numb_003_004_389-397.pdf
Restricted to: SZTE network

Download (822kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 389-397
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38691/
DOI: 10.14232/actasm-012-861-x
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 396-397.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2021. Mar. 26. 08:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/34832

Actions (login required)

View Item View Item